# SDR CA090824004

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 11,190 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Cylinder Flange
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO POSITION ON THE RUNWAY FOR TAKEOFF THE LT FIRE WARNING ILLUMINATED AS POWER WAS ADDED, LIGHT EXTINGUISHED WHEN POWER WAS REDUCED.  FOUND 3 CRACKED EXHAUST PIPES, 2 OF WHICH HAD BROKEN OFF OF THE CYLINDERS NR 4 AND 5.  FIREWALL WAS INSPECTED SERVICEABLE, PIPES WERE REPLACED.
